# SDR HEEA0015836

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5737T
- Make and model: Bell 206L-1
- Aircraft serial: 45454
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375006101
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR NEEDLE HAS RATCHETY OPERATION BELOW ZERO DEGREES AFTER SEVERAL HOURS IN OFF POSITION.  NEEDLE RISES.
